MathSciNet Relay Station
MathSciNet bibliographic data
MR2832641 (2012g:37144) 37L30 (35B41 35Q31 76B03)
Chepyzhov, V. V.; Vishik, M. I.; Zelik, S. V. Strong trajectory attractors for dissipative Euler equations. J. Math. Pures Appl. (9) 96 (2011), no. 4, 395–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement